# SDR 98ZZZX3572

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N484RA
- Make and model: Braero BAE125800A
- Aircraft serial: 25803
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Part number: T62T40C
- Condition: Chafed
- Location: Apu Bay
- Part time: 2,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP OF THE APU OIL SUMP TANK HAD A HOLE CHAFED THROUGH CAUSED BY LACK OF CLEARANCE BETWEEN THE OIL SUMP TANK AND THE ENGINE MOUNT BEAM SHEET METAL.  REMOVED SHEET METAL INTERFERENCE.
